# SDR DU4R2024061700024

- Difficulty date: June 17, 2024
- Submitted: June 17, 2024
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N215NV
- Make and model: Airbus A320-214
- Aircraft serial: 1292
- Aircraft time: 54,791 hours, 34,134 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION/MAINTENANCE AT HAECO, LAKE CITY, FOUND R/H FR 16 DOUBLE JOGGLE UPPER HOLE #5 IS LARGER THAN REPORTED AFTER BUSHING REMOVAL.  S/O 194150 NR01362425 HAECO 26682
